\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Exact multiplicity of stationary limiting problems of a cell polarization model

Abstract Related Papers Cited by
  • We show existence, nonexistence, and exact multiplicity for stationary limiting problems of a cell polarization model proposed by Y. Mori, A. Jilkine and L. Edelstein-Keshet. It is a nonlinear boundary value problem with total mass constraint. We obtain exact multiplicity results by investigating a global bifurcation sheet which we constructed by using complete elliptic integrals in a previous paper.
    Mathematics Subject Classification: 34B10, 35B32, 35K57.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. Carr, M. E. Gurtin and M. Semrod, Structured phase transitions on a finite interval, Arch. Rational Mech. Anal., 86 (1984), 317-351.doi: 10.1007/BF00280031.

    [2]

    S. Kosugi Y. Morita and S. Yotsutani, Stationary solutions to the one-dimensional Cahn-Hilliard equation: Proof by the complete elliptic integrals, Discrete and Continuous Dynamical Systems, 19 (2007), 609-629.doi: 10.3934/dcds.2007.19.609.

    [3]

    K. Kuto and T. Tsujikawa, Stationary patterns for an adsorbate-induced phase transition model I, Discrete Contin. Dyn. Syst. Ser. B, 14 (2010), 1105-1117.doi: 10.3934/dcdsb.2010.14.1105.

    [4]

    K. Kuto and T. Tsujikawa, Stationary patterns for an adsorbate-induced phase transition model II, Nonlinearity, 26 (2013), 1313-1343.doi: 10.1088/0951-7715/26/5/1313.

    [5]

    K. Kuto and T. Tsujikawa, Bifurcation structure of steady-states for bistable equations with nonlocal constraint, Discrete and Continuous Dynamical Systems Supplement, (2013), 467-476.doi: 10.3934/proc.2013.2013.467.

    [6]

    Y. Lou, W.-M. Ni and S. Yotsutani, On a limiting system in the Lotka-Voltera competition with cross diffusion, Discrete Contin. Dyn. Syst., 10 (2004), 435-458.doi: 10.3934/dcds.2004.10.435.

    [7]

    T.Mori, K.Kuto, T.Tujikawa, M.Nagayama and S.Yotsutani, Global bifurcation sheet and diagrams of wave-pinning in a reaction-diffusion model for cell polarization, Dynamical Systems, Differential Equations and Applications AIMS Proceedings, 2015, 861-877.doi: 10.3934/proc.2015.0861.

    [8]

    Y. Mori A. Jilkine and L. Edelstein-Keshet, Wave-pinning and cell polarity from a bistable reaction-diffusion system, Biophys J., 94 (2008), 3684-3697.

    [9]

    Y. Mori, A. Jilkine and L. Edelstein-Keshet, Asymptotic and bifurcation analysis of wave-pinning in a reaction-diffusion model for cell polarization, SIAM J. Appl. Math., 71 (2011), 1401-1427.doi: 10.1137/10079118X.

    [10]

    J. Smoller, Shock Waves and Reaction Diffusion Equations, Springer, 1994.doi: 10.1007/978-1-4612-0873-0.

    [11]

    J. Smoller and A. Wasserman, Global bifurcation of steady-state solutions, J. Differential Equations, 39 (1981), 269-290.doi: 10.1016/0022-0396(81)90077-2.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(198) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return